# SDR ASAA12511189

- Difficulty date: March 5, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 14,791 hours, 4,769 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE DISENGAGED AFTER TAKEOFF UNABLE TO RE-ENGAGE NO C/B'S POPPED.  UNABLE TO DUP/VERIFY DISCREP REF FIMS 22 32 TASK 806 FIM 22 31 TASK 801/805 FLT FAULT REVIEW SHOWED ASM 2 RATE MONITOR FAULT.  PERFORMED A/T CURRENT STATUS BITE AND INTERACTIVE SERVO MOTOR TEST.  ALL GOOD.
